# SDR SWAA2021030846972

- Difficulty date: February 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE BS727B+3 LBL3 WL156. / PERFORM CUT-OUT FROM BS727+7' TO BS 727B+10' LBL3 WL156 I.A.W SRM 53-00-53-2R-2 STEP 2.F. LOCATED; DRILLED AND COUNTERSANK NEW REPAIRABLE BEAM AND CHANNEL SPLICE I.A.W SRM 53-00-53-2R-2; SRM 51-40-05; AND SRM 51-40-08; APPLIED CHEMICAL CONVERSION COATING AND PRIMER I.A.W SRM 51-40-02-0G-0 AND DWG 146A0061 REV:A AND SRM 53-00-53-2R-2
